# SDR USAA2014081100017

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 45,772 hours, 16,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMER EXIT LIGHT LENS MISSING AT ROW 8R.  REPLACED EMER LIGHT LENS AT ROW 8R IAW AMM 33-51-13 PB 0401.
